# SDR SIMA20140917008

- Difficulty date: September 17, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 23,983 hours, 20,036 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14522049401
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS COMPARTMENT DOOR INNER STRUCTURE CRACKED.  COMPLIED WITH ERS-EM-52MR-211 FOR REPAIR OF DAMAGED AREA.
